132 results for Analgesics
Refine Search

Category

Sub-categories

Manufacturers

Products per page

 
Product
 
Uses
Ingredients
Dosage

Category

Sub-categories

Manufacturers

Products per page

Orajel Mouth Gel

Category: Analgesics
Manufacturer: CHURCH & DWIGHT UK LTD

For temporary relief from pain and tenderness associated with mouth ulcers and from wearing dentures.

Benzocaine 10% w/w

Over 12 years: with a clean finger or swab, apply a small amount of gel (about the size of a green pea) to the affected area. Use up to 4 times daily. For short term use

more...

Over 12 years: with a clean finger or swab, apply a small amount of gel (about the size of a green pea) to the affected area. Use up to 4 times daily. For short term use only. Under 12 years: not to be used.

less...

Panadol Actifast

Category: Analgesics
Manufacturer: HALEON PLC

Headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pain, sore throat, period pain and for relieving the fever, aches and pains o

more...

Headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pain, sore throat, period pain and for relieving the fever, aches and pains of colds and flu.

less...
Paracetamol 500mg

Over 16 years: 2 tablets taken with half a tumbler of water (100ml) up to 4 times daily as required. Not more frequently than every 4 hours. Maximum 8 tablets in 24 hours

more...

Over 16 years: 2 tablets taken with half a tumbler of water (100ml) up to 4 times daily as required. Not more frequently than every 4 hours. Maximum 8 tablets in 24 hours. For maximum speed of action the tablets should be taken on an empty stomach. 12-15 years: 1 tablet up to 4 times daily. Maximum 4 tablets in 24 hours. Under 12 years: not recommended.

less...

Panadol Actifast Soluble Tablets

Category: Analgesics
Manufacturer: HALEON PLC

For the treatment of most painful and febrile conditions, for example, headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pains

more...

For the treatment of most painful and febrile conditions, for example, headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pains, dysmenorrhoea, sore throat, and for relieving the fever, aches and pains of colds and flu.

less...
Paracetamol 500mg

Over 16 years: 1-2 tablets in at least half a tumbler of water up to 4 times daily. 10-15 years: 1 tablet dissolved in water every 4 hours. Do not give for more than 3 da

more...

Over 16 years: 1-2 tablets in at least half a tumbler of water up to 4 times daily. 10-15 years: 1 tablet dissolved in water every 4 hours. Do not give for more than 3 days without consulting a doctor.
Doses should not be taken more frequently than every 4 hours and not more than 4 doses in any 24 hour period. Under 10 years: not recommended.

less...

Panadol Advance 500mg Tablets

Category: Analgesics
Manufacturer: HALEON PLC

Treatment of most painful and febrile conditions, for example, headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pains, dysmeno

more...

Treatment of most painful and febrile conditions, for example, headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pains, dysmenorrhoea, sore throat, and for relieving the fever, aches and pains of colds and flu. Also recommended for the symptomatic relief of pain due to non-serious arthritis.

less...
Paracetamol 500mg

The dose should not be repeated more frequently than every 4 hours. Maximum 4 doses in any 24 hour period. Over 16 years: 1-2 tablets up to 4 times daily as required. 10-

more...

The dose should not be repeated more frequently than every 4 hours. Maximum 4 doses in any 24 hour period. Over 16 years: 1-2 tablets up to 4 times daily as required. 10-15 years: 1 tablet up to 4 times daily as required. Not to be taken for more than 3 consecutive days without medical advice. Under 10 years: not suitable.

less...

Panadol Extra Advance

Category: Analgesics
Manufacturer: HALEON PLC

Headache including migraine, toothache, backache, rheumatic pain, sore throat, period pain and for relieving the fever, aches and pains of colds and flu.

Paracetamol 500mg
Caffeine 65mg

Over 16 years: 2 tablets up to 4 times daily. Not more frequently than every 4 hours. Maximum 8 tablets in 24 hours. 12-15 years: 1 tablet up to 4 times daily. Maximum 4

more...

Over 16 years: 2 tablets up to 4 times daily. Not more frequently than every 4 hours. Maximum 8 tablets in 24 hours. 12-15 years: 1 tablet up to 4 times daily. Maximum 4 tablets in 24 hours. Under 12 years: not recommended.

less...

Panadol Extra Soluble Tablets

Category: Analgesics
Manufacturer: HALEON PLC

For the treatment of most painful and febrile conditions, for example, headache including migraine, backache, toothache, colds and influenza, sore throat, rheumatic pain

more...

For the treatment of most painful and febrile conditions, for example, headache including migraine, backache, toothache, colds and influenza, sore throat, rheumatic pain and period pain.

less...
Paracetamol 500mg
Caffeine 65mg

Over 16 years: 2 tablets dissolved in at least half a tumbler of water every 4 hours as required up to 4 times daily and not more frequently than every 4 hours. Maximum 8

more...

Over 16 years: 2 tablets dissolved in at least half a tumbler of water every 4 hours as required up to 4 times daily and not more frequently than every 4 hours. Maximum 8 tablets in 24 hours. 12-15 years: 1 tablet up to 4 times daily. Maximum 4 tablets in 24 hours. Under 12 years: not recommended.

less...

Panadol NightPain

Category: Analgesics
Manufacturer: HALEON PLC

For short term treatment of bedtime pain, for example rheumatic and muscle pain, backache, toothache, migraine, headache and period pain which is causing difficulty in ge

more...

For short term treatment of bedtime pain, for example rheumatic and muscle pain, backache, toothache, migraine, headache and period pain which is causing difficulty in getting to sleep.

less...
Paracetamol 500mg
Diphenhydramine Hydrochloride 25mg

Over 16 years: 2 tablets taken 20 minutes before bedtime. Maximum daily dose 2 tablets in 24 hours. Other products containing paracetamol may be taken for daytime pain re

more...

Over 16 years: 2 tablets taken 20 minutes before bedtime. Maximum daily dose 2 tablets in 24 hours. Other products containing paracetamol may be taken for daytime pain relief but at a reduced maximum dose of 6 tablets in 24 hours. The dose should not be repeated more frequently than every four hours. Not to be taken for more than 7 consecutive nights without consulting a doctor. Under 16 years: not recommended except on medical advice.

less...

Panadol Original Tablets

Category: Analgesics
Manufacturer: HALEON PLC

For the treatment of most painful and febrile conditions, for example, headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pains,

more...

For the treatment of most painful and febrile conditions, for example, headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pains, dysmenorrhoea, sore throat, and for relieving the fever, aches and pains of colds and flu. Also recommended for the symptomatic relief of pain due to non-serious arthritis.

less...
Paracetamol 500mg

Over 16 years: 1 or 2 tablets up to 4 times daily as required. 10-15 years: 1 tablet up to 4 times daily as required for not more than 3 days except on medical advice. Do

more...

Over 16 years: 1 or 2 tablets up to 4 times daily as required. 10-15 years: 1 tablet up to 4 times daily as required for not more than 3 days except on medical advice. Doses should not be repeated more frequently than every 4 hours. No more than 4 doses in any 24 hour period. Under 10 years: not suitable.

less...

Panadol Period Pain 500mg/65mg Tablets

Category: Analgesics
Manufacturer: HALEON PLC

Relief of pain including period pain, toothache, rheumatic pain, headache, sore throat, feverishness, migraine, aches and pains of colds and flu, backache and to reduce t

more...

Relief of pain including period pain, toothache, rheumatic pain, headache, sore throat, feverishness, migraine, aches and pains of colds and flu, backache and to reduce temperature.

less...
Paracetamol 500mg
Caffeine 65mg

Over 16 years: 2 tablets every 4 hours as needed. Maximum 8 tablets in 24 hours. Avoid further caffeine intake. 12-15 years: 1 tablet up to 4 times daily. Maximum 4 table

more...

Over 16 years: 2 tablets every 4 hours as needed. Maximum 8 tablets in 24 hours. Avoid further caffeine intake. 12-15 years: 1 tablet up to 4 times daily. Maximum 4 tablets in 24 hours. Under 12 years: not to be given.

less...

Paramol Tablets

Category: Analgesics
Manufacturer: RECKITT

For the short-term treatment of acute to moderate pain (which is not relieved by paracetamol, ibuprofen or aspirin alone) and as an antipyretic in conditions such as head

more...

For the short-term treatment of acute to moderate pain (which is not relieved by paracetamol, ibuprofen or aspirin alone) and as an antipyretic in conditions such as headache, migraine, period pain, toothache and other dental pain, back pain, muscular and joint pains, and neuralgia.

less...
Paracetamol 500mg
Dihydrocodeine Tartrate 7.46mg

16 years and over: 1-2 tablets every 4-6 hours. Maximum 8 tablets in 24 hours. 12–15 years: 1 tablet every 4-6 hours. Maximum 4 tablets in 24 hours. Do not take for mor

more...

16 years and over: 1-2 tablets every 4-6 hours. Maximum 8 tablets in 24 hours. 12–15 years: 1 tablet every 4-6 hours. Maximum 4 tablets in 24 hours. Do not take for more than 3 days continuously without medical review. Under 12 years: not suitable.

less...

Radian B Anti-inflammatory Ibuprofen 5%w/w Gel

Category: Analgesics
Manufacturer: THORNTON & ROSS LTD

Topical analgesic and anti-inflammatory for backache, rheumatic and muscular pain, sprains and sports injuries.

Ibuprofen 5% w/w

Over 14 years: maximum 4 applications in any 24 hours. Under 14 years: not to be used except on the advice of a doctor.

Radian B Muscle Rub

Category: Analgesics
Manufacturer: THORNTON & ROSS LTD

Symptomatic relief of muscular and rheumatic aches and pains, including muscular stiffness, bruising, sprains and fibrositis.

Menthol 2.54% w/w
Camphor 1.43% w/w
Methyl Salicylate 0.42% w/w
Oleoresin Capsicum 0.005% w/w

Over 6 years: massage well into the affected area.

Salonpas Pain Relief Patch

Category: Analgesics
Manufacturer: HISAMITSU UK LTD

For pain associated with muscles, joints, strains and sprains.

Methyl Salicylate 105mg
Levomenthol 31.5mg

18 years and over: apply 1 patch to the affected area and leave on for up to 12 hours. If pain recurs 8-12 hours after applying the first patch, a second patch can be app

more...

18 years and over: apply 1 patch to the affected area and leave on for up to 12 hours. If pain recurs 8-12 hours after applying the first patch, a second patch can be applied. Only 1 patch should be used at any time.
No more than 2 patches per day and not to be used for more than 3 days. Under 18 years: not recommended.

less...

Solpadeine Headache Soluble Tablets

Category: Analgesics
Manufacturer: PERRIGO

Effective relief from headache and migraine. Also relieves backache, toothache, period pain, rheumatic pain, fever, sore throat and the aches and pains of colds and flu.

Paracetamol 500mg
Caffeine 65mg

16 years and over: 2 tablets dissolved in a tumbler of water every 4-6 hours as required. No more than 8 tablets in 24 hours. 12-15 years: 1 tablet dissolved in a tumbler

more...

16 years and over: 2 tablets dissolved in a tumbler of water every 4-6 hours as required. No more than 8 tablets in 24 hours. 12-15 years: 1 tablet dissolved in a tumbler of water every 4-6 hours as required. No more than 4 tablets in 24 hours. Under 12 years: not suitable.

less...

Solpadeine Headache Tablets

Category: Analgesics
Manufacturer: PERRIGO

Treatment of headache including migraine, backache, rheumatic and muscle pain, toothache and period pain as well as to relieve the fever, sore throat and aches and pains

more...

Treatment of headache including migraine, backache, rheumatic and muscle pain, toothache and period pain as well as to relieve the fever, sore throat and aches and pains of colds and flu.

less...
Paracetamol 500mg
Caffeine 65mg

16 years and over: 2 tablets, with water, every 4-6 hours up to 4 times daily. No more than 8 tablets in 24 hours. 12-15 years: 1 tablet, with water, every 4-6 hours up t

more...

16 years and over: 2 tablets, with water, every 4-6 hours up to 4 times daily. No more than 8 tablets in 24 hours. 12-15 years: 1 tablet, with water, every 4-6 hours up to 4 times daily. No more than 4 tablets in 24 hours. Under 12 years: not to be given.

less...

Solpadeine Max Soluble Tablets

Category: Analgesics
Manufacturer: PERRIGO

For the short term treatment of acute moderate pain which is not relieved by paracetamol or ibuprofen alone. Recommended for the relief of headache, migraine, dental pain

more...

For the short term treatment of acute moderate pain which is not relieved by paracetamol or ibuprofen alone. Recommended for the relief of headache, migraine, dental pain, period pain, strains and sprains, backache, arthritic and rheumatic pain and sciatica.

less...
Paracetamol 500mg
Codeine Phosphate Hemihydrate 12.8mg
Caffeine 30mg

Adults over 18 years: 2 tablets dissolved in at least half a tumbler of water every 4-6 hours as required but not more frequently than every 4 hours. No more than 8 table

more...

Adults over 18 years: 2 tablets dissolved in at least half a tumbler of water every 4-6 hours as required but not more frequently than every 4 hours. No more than 8 tablets in 24 hours. 16-18 years: 1-2 tablets dissolved in at least half a tumbler of water every 6 hours as required but not more frequently than every 6 hours. No more than 8 tablets in 24 hours. 12-15 years: 1 tablet dissolved in at least half a tumbler of water every 6 hours as required but not more frequently than every 6 hours. No more than 4 tablets in 24 hours. Do not use for more than 3 days at a time. 12 years and under: not suitable.

less...

Solpadeine Max Tablets

Category: Analgesics
Manufacturer: PERRIGO

For the short term treatment of acute moderate pain which is not relieved by paracetamol or ibuprofen alone. Recommended for the relief of migraine, headache, dental pain

more...

For the short term treatment of acute moderate pain which is not relieved by paracetamol or ibuprofen alone. Recommended for the relief of migraine, headache, dental pain, period pain, backache, arthritic and rheumatic pain, strains and sprains and sciatica.

less...
Paracetamol 500mg
Codeine Phosphate Hemihydrate 12.8mg

Adults over 18: 2 tablets every 4-6 hours as needed. Maximum 8 tablets in 24 hours. Adolescents 16-18 years: 1-2 tablets every 6 hours as needed. Maximum 8 tablets in 24

more...

Adults over 18: 2 tablets every 4-6 hours as needed. Maximum 8 tablets in 24 hours. Adolescents 16-18 years: 1-2 tablets every 6 hours as needed. Maximum 8 tablets in 24 hours. Adolescents 12-15 years: 1 tablet every 6 hours as needed. Maximum 4 tablets in 24 hours. Children under 12 years: not suitable. Do not use for more than 3 days at a time.

less...

Solpadeine Plus Capsules

Category: Analgesics
Manufacturer: PERRIGO

For the short term treatment of acute moderate pain which is not relieved by paracetamol or ibuprofen alone. Recommended for the relief of migraine, headache, backache, r

more...

For the short term treatment of acute moderate pain which is not relieved by paracetamol or ibuprofen alone. Recommended for the relief of migraine, headache, backache, rheumatic pain, period pains, dental pain, strains and sprains and sciatica.

less...
Paracetamol 500mg
Caffeine 30mg
Codeine Phosphate Hemihydrate 8mg

Adults over 18 years: 2 capsules every 4-6 hours as needed. Maximum 8 capsules in 24 hours. Adolescents 16-18 years: 1-2 capsules every 6 hours as needed. Maximum 8 capsu

more...

Adults over 18 years: 2 capsules every 4-6 hours as needed. Maximum 8 capsules in 24 hours. Adolescents 16-18 years: 1-2 capsules every 6 hours as needed. Maximum 8 capsules in 24 hours. Adolescents 12-15 years: 1 capsule every 6 hours as needed. Maximum 4 capsules in 24 hours. Children under 12 years: not suitable. Do not take for more than 3 days at a time.

less...

Solpadeine Plus Soluble Tablets

Category: Analgesics
Manufacturer: PERRIGO

For the short term treatment of acute moderate pain which is not relieved by paracetamol or ibuprofen alone. Recommended for the relief of migraine, headache, backache, r

more...

For the short term treatment of acute moderate pain which is not relieved by paracetamol or ibuprofen alone. Recommended for the relief of migraine, headache, backache, rheumatic pain, period pains, dental pain, strains and sprains and sciatica.

less...
Paracetamol 500mg
Caffeine 30mg
Codeine Phosphate Hemihydrate 8mg

Adults over 18 years: 2 tablets dissolved in at least half a tumbler of water every 4-6 hours as required but not more frequently than every 4 hours. No more than 8 table

more...

Adults over 18 years: 2 tablets dissolved in at least half a tumbler of water every 4-6 hours as required but not more frequently than every 4 hours. No more than 8 tablets in 24 hours. 16-18 years: 1-2 tablets dissolved in at least half a tumbler of water every 6 hours as required but not more frequently than every 6 hours. No more than 8 tablets in 24 hours. 12-15 years: 1 tablet dissolved in at least half a tumbler of water every 6 hours as required but not more frequently than every 6 hours. No more than 4 tablets in 24 hours. Do not take for more than 3 days at a time. 12 years and under: not suitable.

less...

SolpaOne 1000mg Effervescent Tablets

Category: Analgesics
Manufacturer: PERRIGO

For short term symptomatic treatment of mild to moderate pain and/or fever.

Paracetamol 1000mg

16 years and over (weighing more than 50kg): 1 tablet every 6 hours as needed. No more than 4 tablets in 24 hours. Not suitable for people weighing less than 50kg.